Results 1 to 8 of 8
  1. #1
    evoZ is offline New Member
    Join Date
    May 2008
    Posts
    1

    Erection Problem

    I need some help or advise from some of u guys here.. my recent cycle was 400mg 10wks of deca , 600mg 12 wks of sust and 50mg of stano for the last 6wks and followed by a pct that consisted of 6wks of hcg , 8wks of 20mg nolva and 2wks of 100mg clomid.. I have no problem with erections durin my pct but after when i came off it, i start to have soft erections and it doesn't last long... could prolactin from deca has cause it? can cabaser solve the problem or should i do another cycle of PCT?

  2. #2
    Kale is offline ~ Vet~ I like Thai Girls
    Join Date
    Apr 2005
    Location
    Asia
    Posts
    12,114
    do your self a favor and get a blood test. Free and total test and estradiol and then work from there. Anything else is pissing in the wind

  3. #3
    Blackster1975's Avatar
    Blackster1975 is offline Associate Member
    Join Date
    Dec 2004
    Location
    sharp end of a needle
    Posts
    468
    Mmmmmmmmmmmmm Kale i too like thai girls especially when they look like the one in you avy

  4. #4
    G-1000's Avatar
    G-1000 is offline Cycle King/AR-Hall of Famer/RETIRED
    Join Date
    Nov 2004
    Posts
    14,423
    Blog Entries
    1
    I would agree with getting blood work do. This will tell you whats really going on.

    Also you can take a natty test booster like trib and see if that helps

  5. #5
    Join Date
    May 2008
    Location
    Australia
    Posts
    523
    well guys i have heard a lot of time about this symptom with anyone doing cycle with Deca in it. Is this because of Deca ? or is it there with Test E also ?

  6. #6
    FireGuy's Avatar
    FireGuy is offline 9/11/2001~343 Never Forget!~E-HOF~RETIRED
    Join Date
    Apr 2008
    Location
    Center Stage
    Posts
    7,215
    I would call Andrew from Boston Medical.

  7. #7
    Join Date
    May 2008
    Location
    Australia
    Posts
    523
    Who is Andrew now ?

  8. #8
    jstraw428's Avatar
    jstraw428 is offline Anabolic Member
    Join Date
    May 2005
    Posts
    2,804
    i include low doses of cialis during pct and for about a week after.....

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •